Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

I had been taking Tramadol for my head flu. i need to get my ggt levels down can you tell me how ?

Hi i ve had 2 blood tests done my first ggt results came back 68 which was high i had been taking Tramadol for my head flu the doctor gave me another test and the results came down to 66 which is still high he has given me one more test to do but i am scared to have it just in case it is still high i need to get my ggt levels down can you tell me how i can get it down some more please Thank you
Asked On : Thu, 17 Feb 2011
Answers:  1 Views:  443
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi Welcome to

Increased levels of GGT levels may indicate in general that the liver is being damaged but does not specifically point to a condition that may be causing the injury. While elevated GGT levels may be caused by liver disease, they may also be caused by alcohol consumption and/or other conditions, such as congestive heart failure.

Other liver tests such as ALT, AST, ALP, and bilirubin are to be analysed to know the reason.

Regards Dr. Jagdish

Answered: Thu, 17 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor